# SDR C2XA04IA162

- Difficulty date: December 3, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 13,851 hours, 10,276 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0696
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT DURING CLIMB.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR CONTROL LEVER.  AIRCRAFT RETURNED TO SERVICE.
